# SDR R61A201612120729

- Difficulty date: December 12, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 29,507 hours, 18,306 cycles
- System (JASC): 5240 · Service Doors
- Part: Plate
- Condition: Lack Of Lube
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED THAT THE R2 DOOR WAS HARD TO ARM AND DISARM.   MAINTENANCE LUBRICATED ARM-DISARM FLOOR PLATES IAW AMM AND OPS CHECKED GOOD.
